# SDR UPS203477

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65225514
- Condition: Corroded
- Location: Bs 1362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN NAPLES FOR C-CHECK, MAINTENANCE FOUND CORROSION ON CENTER CHORD FITTING AT STA 1362.  REPLACED IAW B727-5330-4601B AND SRM 51-30-2.
